Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

6 Issues per year


CiteScore 2016: 0.16

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.552

Online
ISSN
1569-3929
See all formats and pricing
More options …
Volume 5, Issue 4

Issues

Covering a sphere and extremal properties of orthogonal polynomials

V. A. YUDIN
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/dma.1995.5.4.371

About the article

Published Online: 2009-10-09

Published in Print:


Citation Information: Discrete Mathematics and Applications, Volume 5, Issue 4, Pages 371–380, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma.1995.5.4.371.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Manfred Reimer
Journal of Approximation Theory, 2000, Volume 104, Number 2, Page 272

Comments (0)

Please log in or register to comment.
Log in